MathSciNet Relay Station
MathSciNet bibliographic data
MR1632602 58F11
Chernov, N.; Troubetzkoy, S. Ergodicity of billiards in polygons with pockets. Nonlinearity 11 (1998), no. 4, 1095–1102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement